Department of Relativistic Astrophysics and Cosmology
 
 
Selected publications
 
   
   
   
    from to   type  
  res per page (102 res)  

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]

25. Wojciech Czaja, Zdzislaw A. Golda, Andrzej Woszczyna
Consistent initial data for CMD perturbations
(2011).
[abstract] [preprint]

Abstract:
We investigate the initial condition which are simultaneously consistent with perturbation equations in both the radiation-dominated and the mater-dominated epochs. The exact formula for the spectrum transfer-function is derived.

26. Wojciech Czaja, Zdzislaw A. Golda, Andrzej Woszczyna
Momentum of cosmological acoustic field
(2011).
[abstract] [preprint]

Abstract:
The acoustic spacetime corresponding to perturbed Friedman-Lemaitre-Robertson-Walker universe inherit the space isometries from the original FLRW model, but essentially differs in dynamics. The scale factor manifestly depends on the equation of state of the matter content. Despite the higher complexity of the background evolution the perturbation equation in this space is substantially simpler: the density perturbations obey d'Alembert equation. Canonical formalism reconstructed in the acoustic spacetime enables one to employ the Klein-Gordon scalar product. Consequently, the Fourier decomposition of the perturbation field provide the time-independent Fourier coefficients and the time-independent spectrum. The perturbation spectrum does not depend of the choice of the Cauchy hypersurface from which the data are collected. Noether constants associated with the six-parameter isometry group define the components of the momentum, hyperbolic momentum and angular momentum of sound.

27. Wojciech Czaja, Zdzislaw A. Golda, Andrzej Woszczyna
The acoustic wave equation in the expanding universe. Sachs-Wolfe theorem
The Mathematica Journal, vol. 13 (2011).
[abstract] [journal] [cdf]

Abstract:
This article considers the acoustic field propagating in the radiation-dominated universe of arbitrary space curvature. The field equations are reduced to the d’Alembert equation in an auxiliary static Robertson-Walker spacetime and dispersion relations are discussed. *supported by the grant from The John Templeton Foundation

28. Sebastian J. Szybka
Niektórzy twierdz±, że ¶wiat skończy się w lodzie - Nagroda Nobla z fizyki 2011
Foton, vol. 115, pp. 11-16 (2011).
[journal] [download]

Abstract:

29. Piotr T. Chru¶ciel, Michał Eckstein, Sebastian J. Szybka
On smoothness of Black Saturns
Journal of High Energy Physics, vol. 2010, pp. 1-39 (2010).
[abstract] [preprint] [journal]

Abstract:
We prove smoothness of the domain of outer communications (d.o.c.) of the Black Saturn solutions of Elvang and Figueras. We show that the metric on the d.o.c. extends smoothly across two disjoint event horizons with topology R x S^3 and R x S^1 x S^2. We establish stable causality of the d.o.c. when the Komar angular momentum of the spherical component of the horizon vanishes, and present numerical evidence for stable causality in general.

30. Sikora S.
On derivation of metric from light deflection angle in the static, spherically symmetric spacetime
Acta Phys. Pol., B , vol. 41, pp. 219-221 (2010).
[abstract] [journal] [download]

Abstract:
In this note general relativistic light deflection in the static, spherically symmetric spacetime is investigated as a means to determine the metric of the spacetime. It is shown that in this case derivation of spacetime metric is ambiguous from the light deflection angle only.

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]